Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wrocky

"scratches" Appearing On Face While On Accutane? *pics*

Recommended Posts

Hi,

I am currently on my 2nd Accutane course, this weekend something strange happened and I wanted to see if anyone else experienced it. I noticed that my face developed 3-4 scratches out of nowhere(next to each other), something along the lines of these:

yMwTD.jpg

DSCN7857.JPG

They are not as large, but they are noticeable, tried to take a photo but camera cant seem to capture them properly.

Anyone experienced it? I hope they are temporary and will heal.

Edited by wrocky
Link to comment
Share on other sites

I had this when I was on accutane. I scratched my face at night and I guess my skin was just so sensitive it left marks like that. Just leave them alone and they should heal.

Link to comment
Share on other sites

I had this when I was on accutane. I scratched my face at night and I guess my skin was just so sensitive it left marks like that. Just leave them alone and they should heal.

Thanks, I hope you are right, would hate to get new scars, especially lines like these.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×